Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

SPECIAL ISSUE

 
Summer-Autumn, 2001
  Volume  2
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2001, Volume 2 - Number 2

General solution of the Cauchy problem for the acoustic equation in the form of dynamic ray expansion

Valery Yakhno, Faruk Uygul
Dokuz Eylul University, Faculty Arts and Sciences, Buca, 35160 Izmir, Turkey
email: valeyr.yakno@deu.edu.tr ; faruk.uygul@deu.edu.tr

Received: December 07, 2001
 

Summary
Main object of this paper is the acoustic equation. Coefficients of this equation are smooth functions of the space variables. Existence and uniqueness theorem of the generalized solution of the Cauchy problem in the form of the dynamic and classical ray series is given.

 

Key words
Cauchy problem, generalized solution, acoustic equation, ray series expansion
 

Mathematics Subject Classification (2000): 35D05, 35L15,58J47
 
 Article in PS format (94 kb)  Article in ZIP format (38 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]